Hard for me also to have erection. Also I don’t make semen. I have dry orgasms… I am on risperidone 12mg.
I researched online, low testosterone can cause all of the erectile dysfunction and the dry orgasm and other sexual issues. I’m waiting my result to come out by next week. I’ll get T shot if my testosterone level is below average.
Hopefully we can reach a solution. I miss the taste of life and became less social… I don’t feel normal.
I pray we all will return back to normal life as fast as possible. It’s really hard to see many of us suffer from the medication side effects.
You’re exactly right it’s so difficult to get through this only God can help us
Counting down the days even though they seem to drag on.
So I woke up today and received a notification about a new test result on my phone. I checked the testosterone test result and it’s on the average range! What els could be causing the sexual dysfunction!!!
My prolactin is normal
And my testosterone is on average level
I don’t know what els I should check.
I guess I’ll wait and see what my primary doc has to say about the result…
Maybe it’s the blockage of serotonin and dopamine that’s causing it.
Obviously… It’s all from the brain!
@scorpionpark7 I’m sorry to hear that you dealt with invega sustenna at only 18, and also proud of you for leading a fine life regardless of wut happened to you.
These antipsychotics antidepressants cause brain damage, these drugs cause the side effects the psychiatrists claim to treat, it’s a vicious cycle. They mess you up and then keep you on the drugs .
This is wut happened to me, I never had any antipsychotics or any drugs in my entire life, but last year when I turned 30, I wanted to move out of my parents house and live on my own.
My parents filed a report and involved the cops. The cops took me to the emergency against my will and I was given an injection by force also some meds… that messed me up … they kept me two months at the hospital trying new drugs to fix me, when it was their drugs that caused the side effects, they put me on invega sustenna injections I had 4 injections, one year off since my last injection
Then they let me out of the hospital on a CTO for 6 months, finally I got my parents to cancel the cto and stop the treatment. Otherwise the cto would’ve renewed for another 6 months and I would be force on these injections for a long time
I stopped the injections when I found out they were damaging, But the docs first messed me up and then told me they will fix me up with invega sustenna
I have a memory loss, my brain is blank, I have no motivation, emotions, I lost all my senses I don’t know how to act without my emotions, I can’t do basic things
Its inhuman for psychiatrists to ruin millions of lives just to fill their pockets
I feel for all the sufferers, it’s a nasty world out there.
Scorpionpark I can’t imagine living my entire life like this… how is your motivation, memory and imagination. An average brain gets thousands of thoughts a day. But after antipsychotics you brain goes blank
Did your thought process go back to normal, are you the same person as before… do you feel in any way that you are less than others cause the effects the drugs left on your brain permanently
Thank you for your time
Is your brain as active as it was before invega sustenna… how many years did it take you to get out of the nightmare
Do you feel you’re recovered, invega sustenna and other drugs shrinks the frontal lobe… and leaves you with brain damage
Do you think you have brain damage having gone through the experience
Thank you I wish you the best but the facts are facts … I fear we have to live our lives brain damaged and we’ll never be the same person again.
How long have you been off the shot? How many shots did you get? I had 4 or 5 injections. I’m on 5 must sense my last injection. It’s very frustrating but I don’t feel any better. I fear the worse. I don’t want to b stuck here. I imagine hell to b similar. I feel like I’m being punished.
I had one injection at the emergency of don’t know what. And then 4 injections of invega sustenna. I’m close to 13 months off since the last injection …
Blue light websit is BS, people don’t recover in 8 months
You have a long way to go, you can’t give up on your self… take one day at a time and keep going
Do you know what mg you were on?
Starter dose 234, 156 mg and then 100 mg for 2 months. My last injection was march 2017
Did your sexual function come back to normal ?
My last injection was october 2017 and my sexual function and libido comes back about a week before the end of every half life (for me it’s about 45 days). And then literally u can tell the med rereleased and that I’m on another half life bc I won’t even masturbate for weeks and forget to almost
So wait literally uve been off it for over a year and u don’t feel like it’s out of ur body? I mean it has to be outta ur body, even with the longest half life being 49 days, and the 6 half lives there are to a shot, that means by 300-350 days u should be fine.
This scares me bc I’m minimally better and it’s like my 4th half life. I was on the 39 mg injection. What do u lack now that u had before the injection and is it maybe masked bc of another ap?
I’m a virgin, I cant comment much on the sexual side of it since I really have no clue…
I’m taking no other aps, I been med free for 11 months… the drugs permanently alters the brain or it takes few years for your brain to recover from the toxicity
My memory is still not back, everything is just a big blur … and my emotions are very light like 5% compared to preinvega , cognitive difficulties and so many other things … there was a study done which stated 150 days for one half life (don’t believe wut invega company say about half life that its 49 days) that makes 30 months for 6 half lives to eliminate that’s 2 and half year … around 3 years off, your body would get rid of the drug completely
@calculated I lack almost 90% of my brain abilities … the drugs shrinks frontal lobe and any kind of damage to the frontal lobe affects your memory emotions personality congnitive functions
What we going through is a drug induced brain injury, check YouTube videos on frontal lobe injury.
How many injections did you have ?
I was on it for a whole year. This scares me so ■■■■■■■ much. So ■■■■■■■ much. Idk what to do. Every day is so hard but I just work out and take a ton of suppliments. I’m at about 6 months. In my mind I feel like I have another 4 to go. Please just tell me something that offers some hope! Do u smile? Is it easier to have a fluent conversation? Like is it easier to be social?